Alert archive / Hawaii / Wind Advisories in 2008
Wind Advisory 28, NWS Honolulu, HI
NWS Honolulu, HI issued this wind advisory at Dec 10, 2008, 2:55 PM HST for 4 counties in Hawaii. It took effect at Dec 10, 2008, 6:00 PM HST. It was in force for 22 hr.
The area
The counties it named.
The facts
- Issued
- Dec 10, 2008, 2:55 PM HST (00:55 UTC)
- In effect from
- Dec 10, 2008, 6:00 PM HST
- Expired
- Dec 11, 2008, 3:54 PM HST
- In force
- 22 hr
- Issued by
- NWS Honolulu, HI
Counties Hawaii County, HI, Honolulu County, HI, Kalawao County, HI, Kauai County, HI
The nearest sounding before it
Lihue, (PHLI), launched 00:00Z, 0.9 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 231 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 951 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 36 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWHW70 PHFO 110055 NPWHFO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 255 PM HST WED DEC 10 2008 ...GUSTY SOUTHERLY WINDS EXPECTED TONIGHT AND THURSDAY OVER NIIHAU KAUAI AND OAHU... .AN INTENSE LOW PRESSURE SYSTEM WILL REMAIN NORTHWEST OF KAUAI TONIGHT AND TOMORROW. GUSTY SOUTHERLY WINDS WILL INCREASE TONIGHT OVER THE WESTERN PORTION OF THE STATE. THE STRONGEST WIND GUSTS ARE EXPECTED OVER HIGHER TERRAIN AND THE NORTHERN SLOPES AND COASTS OF NIIHAU...KAUAI AND OAHU. IN ADDITION...STRONG WIND GUSTS ARE ALSO POSSIBLE WITH PASSING SHOWERS AND THUNDERSTORMS TONIGHT THROUGH THURSDAY. THE GUSTY SOUTH WINDS WILL GRADUALLY TAPER OFF THURSDAY NIGHT. HIZ001>004-007>011-111430- /O.UPG.PHFO.HW.A.0001.081211T0400Z-081212T0400Z/ /O.NEW.PHFO.WI.Y.0028.081211T0400Z-081212T0400Z/ NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-KAUAI MOUNTAINS- OAHU NORTH SHORE-OAHU KOOLAU-OLOMANA-CENTRAL OAHU- WAIANAE MOUNTAINS- 255 PM HST WED DEC 10 2008 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 PM HST THURSDAY... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM HST THURSDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. SOUTH WINDS OF 20 TO 35 MPH WITH GUSTS TO 50 MPH WILL DEVELOP TONIGHT OVER NIIHAU...KAUAI AND OAHU. THESE WINDS WILL CONTINUE THROUGH THURSDAY...THEN GRADUALLY TAPER OFF THURSDAY NIGHT. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
4 follow-up statements
000 WWHW70 PHFO 110507 NPWHFO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 707 PM HST WED DEC 10 2008 ...GUSTY SOUTHERLY WINDS INCREASING TONIGHT AND CONTINUING THURSDAY OVER NIIHAU KAUAI AND OAHU... ...STRONG WEST WINDS WILL CONTINUE OVER THE BIG ISLAND SUMMITS AND HALEAKALA TONIGHT... .AN INTENSE LOW PRESSURE SYSTEM WILL REMAIN NORTHWEST OF KAUAI TONIGHT AND TOMORROW. GUSTY SOUTHERLY WINDS WILL CONTINUE THROUGH THURSDAY OVER THE WESTERN PORTION OF THE STATE. THE STRONGEST WIND GUSTS ARE EXPECTED OVER HIGHER TERRAIN AND THE NORTHERN SLOPES AND COASTS OF NIIHAU...KAUAI AND OAHU. IN ADDITION...STRONGER WIND GUSTS CAN BE EXPECTED WITH PASSING SHOWERS AND THUNDERSTORMS THE GUSTY SOUTH WINDS WILL GRADUALLY TAPER OFF THURSDAY NIGHT. THE LOW HAS ALSO INCREASED WINDS OVER THE SUMMITS OF HALEAKALA...MAUNA LOA...AND MAUNA KEA. THESE STRONG WINDS ARE EXPECTED TO CONTINUE INTO THURSDAY MORNING. HIZ022-028-111815- /O.EXB.PHFO.WI.Y.0028.000000T0000Z-081211T2000Z/ HALEAKALA SUMMIT-BIG ISLAND SUMMITS- 707 PM HST WED DEC 10 2008 ...WIND ADVISORY IN EFFECT UNTIL 10 AM HST THURSDAY... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM HST THURSDAY. WEST WINDS OF 30 TO 35 MPH WITH GUSTS TO 45 MPH WILL CONTINUE THROUGH THE NIGHT...BEFORE DIMINISHING THURSDAY MORNING. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ HIZ001>004-007>011-111815- /O.CON.PHFO.WI.Y.0028.000000T0000Z-081212T0400Z/ NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-KAUAI MOUNTAINS- OAHU NORTH SHORE-OAHU KOOLAU-OLOMANA-CENTRAL OAHU- WAIANAE MOUNTAINS- 707 PM HST WED DEC 10 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THURSDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THURSDAY. SOUTH WINDS OF 20 TO 35 MPH WITH GUSTS TO 50 MPH WILL INCREASE TONIGHT OVER NIIHAU...KAUAI AND OAHU. THESE WINDS WILL CONTINUE THROUGH THURSDAY...THEN GRADUALLY TAPER OFF THURSDAY NIGHT. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ MORRISON
000 WWHW70 PHFO 111340 NPWHFO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 340 AM HST THU DEC 11 2008 ...GUSTY SOUTHERLY WINDS INCREASING TONIGHT AND CONTINUING THURSDAY OVER NIIHAU KAUAI AND OAHU... ...STRONG WEST WINDS WILL CONTINUE OVER THE BIG ISLAND SUMMITS AND HALEAKALA TONIGHT... .A KONA LOW NORTHWEST OF KAUAI IS PRODUCING GUSTY SOUTHERLY WINDS OVER KAUAI COUNTY AND OAHU THIS MORNING. THESE GUSTY WINDS ARE EXPECTED TO CONTINUE THIS MORNING BEFORE DIMINISHING IN THE AFTERNOON AND EVENING. THE LOW HAS ALSO INCREASED WINDS OVER THE SUMMITS OF HALEAKALA... MAUNA LOA...AND MAUNA KEA. THESE STRONG WINDS ARE EXPECTED TAPER OFF LATER THIS MORNING. HIZ001>004-007>011-120245- /O.CON.PHFO.WI.Y.0028.000000T0000Z-081212T0400Z/ NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-KAUAI MOUNTAINS- OAHU NORTH SHORE-OAHU KOOLAU-OLOMANA-CENTRAL OAHU- WAIANAE MOUNTAINS- 340 AM HST THU DEC 11 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS AFTERNOON. SOUTH WINDS OF 20 TO 35 MPH WITH GUSTS TO 50 MPH WILL CONTINUE THIS MORNING...BEFORE GRADUALLY TAPERING OFF THIS AFTERNOON AND EVENING. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ HIZ022-028-112000- /O.CON.PHFO.WI.Y.0028.000000T0000Z-081211T2000Z/ HALEAKALA SUMMIT-BIG ISLAND SUMMITS- 340 AM HST THU DEC 11 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM HST THIS MORNING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM HST THIS MORNING. WEST WINDS OF 30 TO 35 MPH WITH GUSTS TO 45 MPH WILL CONTINUE ...BEFORE GRADUALLY DIMINISHING LATER THIS MORNING. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ MORRISON
000 WWHW70 PHFO 112021 NPWHFO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 1021 AM HST THU DEC 11 2008 ...GUSTY SOUTHERLY WINDS CONTINUING OVER OAHU AND INCREASING OVER MAUI COUNTY TODAY... ...STRONG WEST WINDS WILL CONTINUE OVER THE BIG ISLAND SUMMITS AND HALEAKALA TONIGHT... .A CONVERGENCE BAND ASSOCIATED WITH A LOW NORTHWEST OF KAUAI IS PRODUCING GUSTY SOUTHERLY WINDS OVER OAHU AND MAUI COUNTY. THESE GUSTY WINDS ARE EXPECTED TO EASE DURING THE EVENING AS THE BAND WEAKENS. THE LOW HAS ALSO INCREASED WINDS OVER THE SUMMITS OF HALEAKALA... MAUNA LOA...AND MAUNA KEA. THESE STRONG WINDS ARE EXPECTED TAPER OFF LATER THIS MORNING. HIZ001>004-112130- /O.CAN.PHFO.WI.Y.0028.000000T0000Z-081212T0400Z/ NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-KAUAI MOUNTAINS- 1021 AM HST THU DEC 11 2008 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE WIND ADVISORY. GUSTY WINDS HAVE DECREASED BEHIND THE FRONT. $$ HIZ022-028-120400- /O.EXP.PHFO.WI.Y.0028.000000T0000Z-081211T2000Z/ /O.NEW.PHFO.WI.Y.0029.081211T2021Z-081212T0400Z/ HALEAKALA SUMMIT-BIG ISLAND SUMMITS- 1021 AM HST THU DEC 11 2008 ...WIND ADVISORY IN EFFECT UNTIL 6 PM HST THIS AFTERNOON... ...WIND ADVISORY HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM HST THIS AFTERNOON. THE WIND ADVISORY IS NO LONGER IN EFFECT. WEST WINDS OF 30 TO 35 MPH WITH GUSTS TO 50 MPH WILL CONTINUE TODAY. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ HIZ012>021-120400- /O.EXA.PHFO.WI.Y.0028.000000T0000Z-081212T0400Z/ MOLOKAI WINDWARD-MOLOKAI LEEWARD-LANAI MAKAI-LANAI MAUKA- KAHOOLAWE-MAUI WINDWARD WEST-MAUI LEEWARD WEST- MAUI CENTRAL VALLEY-WINDWARD HALEAKALA-LEEWARD HALEAKALA- 1021 AM HST THU DEC 11 2008 ...WIND ADVISORY IN EFFECT UNTIL 6 PM HST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM HST THIS AFTERNOON. SOUTH WINDS OF 20 TO 35 MPH WITH GUSTS TO 50 MPH WILL CONTINUE TODAY. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ HIZ007>011-120400- /O.CON.PHFO.WI.Y.0028.000000T0000Z-081212T0400Z/ OAHU NORTH SHORE-OAHU KOOLAU-OLOMANA-CENTRAL OAHU- WAIANAE MOUNTAINS- 1021 AM HST THU DEC 11 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS AFTERNOON. SOUTH WINDS OF 20 TO 30 MPH WITH GUSTS TO 50 MPH WILL CONTINUE THIS MORNING...BEFORE GRADUALLY TAPERING OFF THIS AFTERNOON AND EVENING. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ WROE
000 WWHW70 PHFO 120154 NPWHFO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 354 PM HST THU DEC 11 2008 ...STRONG WINDS WILL CONTINUE OVER THE BIG ISLAND SUMMITS AND HALEAKALA TONIGHT... .A CONVERGENCE BAND ASSOCIATED WITH A LOW NORTHWEST OF KAUAI WILL CONTINUE TO PRODUCE WINDS AROUND 30 MPH OVER THE SUMMITS OF HALEAKALA...MAUNA LOA...AND MAUNA KEA TONIGHT. HIZ007>021-120300- /O.CAN.PHFO.WI.Y.0028.000000T0000Z-081212T0400Z/ OAHU NORTH SHORE-OAHU KOOLAU-OLOMANA-CENTRAL OAHU- WAIANAE MOUNTAINS-MOLOKAI WINDWARD-MOLOKAI LEEWARD-LANAI MAKAI- LANAI MAUKA-KAHOOLAWE-MAUI WINDWARD WEST-MAUI LEEWARD WEST- MAUI CENTRAL VALLEY-WINDWARD HALEAKALA-LEEWARD HALEAKALA- 354 PM HST THU DEC 11 2008 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE WIND ADVISORY. WINDS HAVE DECREASED BELOW THE ADVISORY LEVEL. $$ HIZ022-028-121500- /O.EXT.PHFO.WI.Y.0029.000000T0000Z-081212T1600Z/ HALEAKALA SUMMIT-BIG ISLAND SUMMITS- 354 PM HST THU DEC 11 2008 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 AM HST FRIDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 AM HST FRIDAY. WINDS AROUND 30 MPH WITH GUSTS TO 50 MPH WILL CONTINUE TONIGHT. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Honolulu, HI wrote its last area forecast discussion before this wind advisory went out at Dec 10, 9:30 AM HST, 5 hours 25 minutes earlier.
Area forecast discussion, Dec 10, 9:30 AM HST, 5 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HONOLULU HI 930 AM HST WED DEC 10 2008 .SYNOPSIS... A STRONG KONA LOW DEVELOPING NORTHWEST OF THE STATE WILL BRING INCREASING SHOWERS WITH BREEZY SOUTHERLY WINDS TODAY. THE LOW WILL DEEPEN TONIGHT AND THURSDAY BRINGING INCREASING SOUTH WINDS AND WET WEATHER TO KAUAI AND OAHU. THE HIGHEST THREAT OF HEAVY RAIN WILL BE OVER THE WESTERN HALF OF THE STATE TONIGHT THROUGH THURSDAY NIGHT. THE WINDS WILL DECREASE AND BECOME SOUTHEASTERLY BY FRIDAY AS THE LOW MOVES AWAY FROM THE AREA...HOWEVER SHOWERY WEATHER WILL PERSIST THROUGH THE WEEKEND. && .DISCUSSION... WATER VAPOR IMAGERY SHOWS A WEAK TROUGH AT UPPER LEVELS SWINGING UP FROM THE SOUTHWEST TOWARDS THE WESTERN HALF OF THE STATE THIS MORNING. SHOWERS HAVE INCREASED ACROSS KAUAI AND OAHU...WITH LOCALLY HEAVY RAINFALL RATES. THE SHOWERS ARE MOVING QUICKLY IN THE SOUTHERLY FLOW AND SO FLASH FLOODING APPEARS UNLIKELY. MODEL DATA SHOWS STRONG COOLING IN THE MID LEVELS WITH HINTS OF A 700 MB TROUGH PASSING KAUAI AND OAHU DURING THE DAY TODAY...EFFECTIVELY REMOVING THE CAP SHOWN ON 12Z RAOB FROM LIHUE. HAVE UPDATED TO INCREASE POPS TO LIKELY OAHU AND KAUAI WITH LOCALLY HEAVY RAINFALL POSSIBLE. AS THIS SHORT WAVE MOVES NORTH OF THE STATE LATE THIS AFTERNOON AND EVENING...THERE MAY BE AN TEMPORARY DECREASE IN SHOWER ACTIVITY DUE TO WEAK SUBSIDENCE IN THE WAVE OF THE SHORT WAVE. THE VARIOUS MODELS ARE IN GOOD AGREEMENT WITH THE DEVELOPMENT OF A STRONG LOW TO THE NORTHWEST OF THE STATE TODAY AND TONIGHT. AS THIS LOW DEVELOPS THE PRESSURE GRADIENT WILL INCREASE ACROSS KAUAI LATE TODAY AND OVER OAHU TONIGHT...BRINGING GUSTY SOUTHERLY WINDS. EXPECT WIND SPEEDS TO REACH ADVISORY LEVELS ON KAUAI THIS EVENING AND FAVORED PORTIONS OF OAHU LATE TONIGHT. THE STRONG FLOW ALOFT TONIGHT AND EARLY THURSDAY...GFS MODEL CROSS SECTION SHOWS 30 TO 35 KNOTS IN THE LOW LEVELS FROM OAHU WEST..WILL RESULT IN GUSTS OVER 40 MPH IN SHOWERS AND IN AREAS AFFECTED BY DOWNSLOPE WINDS FROM A SOUTHERLY DIRECTION. A HIGH WIND WATCH REMAINS IN EFFECT TONIGHT AND THURSDAY FROM OAHU WEST. THE LEADING EDGE OF THE MAIN HEAVY RAIN EVENT...AND THREAT OF FLASH FLOODING...WILL REACH KAUAI LATE THIS EVENING AND OAHU EARLY THURSDAY MORNING. THIS IS WHEN STRONG LOW LEVEL CONVERGENCE COMBINES WITH DEEP MOISTURE AND INSTABILITY AND STRONG UPPER LEVEL DYNAMICS. THESE FEATURES FAVORABLE FOR HEAVY RAINFALL ARE EXPECTED TO STALL ACROSS OAHU AND KAUAI THROUGHOUT THE DAY THURSDAY AND INTO THURSDAY NIGHT WITH A CONTINUED THREAT OF FLASH FLOODING. THERE WILL ALSO BE A GOOD CHANCE OF THUNDERSTORMS KAUAI AND OAHU FOR LATE TONIGHT AND THURSDAY CONSIDERING THE UNSTABLE THERMODYNAMIC PROFILE. THE MODELS ARE IN DECENT AGREEMENT IN MOVING THE SURFACE LOW FAR NORTH OF THE AREA THURSDAY NIGHT WHICH WILL RESULT IN DECREASING SOUTHERLY WINDS TURNING SOUTHEASTERLY FRIDAY THROUGH THE WEEKEND. THE UPPER LOW CENTER ALSO LIFTS NORTH FRIDAY...BUT AN UPPER TROUGH REMAINS POSITIONED JUST WEST OF THE ISLANDS THROUGH THE WEEKEND. THIS WILL LEAD TO A SHOWERY PATTERN STATEWIDE...WITH THE BEST CHANCE OVER THE WESTERN HALF OF THE STATE. && .MARINE... SMALL CRAFT ADVISORY IS REQUIRED FOR NORTHWEST KAUAI WATERS AS SOUTH WINDS HAVE INCREASED. THESE GUSTY SOUTH WINDS WILL CONTINUE TO GRADUALLY INCREASE OVER THE REMAINING KAUAI WATERS AND THE OAHU WATERS TONIGHT. A MODERATE NORTHWEST SWELL IS EXPECTED TO ARRIVE THURSDAY NIGHT AND CONTINUE INTO THE WEEKEND. THIS UPCOMING SWELL WILL BE FROM THE LOW FORECAST TO DEVELOP NORTHWEST OF KAUAI THURSDAY MORNING. SURF HEIGHTS ARE NOT EXPECTED TO REACH ADVISORY LEVELS. && .HFO WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM THURSDAY MORNING THROUGH LATE THURSDAY NIGHT FOR OAHU. FLASH FLOOD WATCH FROM THIS EVENING THROUGH LATE THURSDAY NIGHT FOR NIIHAU-KAUAI. HIGH WIND WATCH FROM THIS EVENING THROUGH THURSDAY AFTERNOON FOR NIIHAU-KAUAI-OAHU NORTH SHORE-OAHU KOOLAU-OLOMANA-CENTRAL OAHU- WAIANAE MOUNTAINS. SMALL CRAFT ADVISORY THROUGH 6 AM THURSDAY FOR KAUAI NORTHWEST WATERS. SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO 6 AM HST THURSDAY FOR KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS. && BRENCHLEY
The office that day
Everything else NWS Honolulu, HI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 10, 6:54 PM HST | Marine Weather Statement | HFO | 5 hr | |
| Dec 11, 12:12 AM HST | Marine Weather Statement | HFO | 12 hr | |
| Dec 11, 12:21 AM HST | Areal Flood Advisory | HFO | Kauai | 6 hr |
| Dec 11, 2:24 AM HST | Special Marine Warning | HFO | 2 hr | |
| Dec 11, 2:56 AM HST | Areal Flood Advisory | HFO | Honolulu | 3 hr |
| Dec 11, 4:05 AM HST | Flash Flood Warning | HFO | Kauai | 3 hr |
| Dec 11, 4:12 AM HST | Flash Flood Warning | HFO | Honolulu | 12 hr |
| Dec 11, 9:11 AM HST | Areal Flood Advisory | HFO | Kalawao | 8 hr |
| Dec 11, 10:11 AM HST | High Surf Advisory | HFO | Honolulu, Kauai, Kalawao | 41 hr |
| Dec 11, 10:16 AM HST | Special Marine Warning | HFO | 19 min | |
| Dec 11, 10:21 AM HST | Wind Advisory | HFO | Hawaii, Kalawao | 17 hr |
| Dec 11, 11:42 AM HST | Areal Flood Advisory | HFO | Kalawao | 3 hr |
| Dec 11, 12:30 PM HST | Flash Flood Warning | HFO | Kalawao | 116 min |
| Dec 11, 1:38 PM HST | Areal Flood Advisory | HFO | Hawaii | 3 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.